# SDR ASAA2013060795009

- Difficulty date: June 7, 2013
- Submitted: June 11, 2013
- Operation: Air carrier
- Aircraft: N703AS
- Make and model: Boeing 737490
- Aircraft serial: 28893
- Aircraft time: 47,650 hours, 26,708 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Support Bracket
- Part number: 313A1380107
- Condition: Cracked
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENG PYLON AFT RT PANEL SUPPORT BRACKET CRACKED ON UPPER END (AFT OF RT MID SPAR ATTACH PIN LUG) ACFT GROUNDED.  REMOVED NR 2 OTBD SUPPORT ASSY, FABRICATED NEW ANGLE INSTALLED SUPPORT ASSY IAW  SRM 51-40-02 AND 51-40-05-0G 0.
